Generalized interactions supported on hypersurfaces

Pavel Exner Jonathan Rohleder

Spectral Theory and Operator Algebra mathscidoc:1910.43148

Journal of Mathematical Physics, 57, (4), 041507, 2016.4
We analyze a family of singular Schrdinger operators with local singular interactions supported by a hypersurface n, n 2, being the boundary of a Lipschitz domain, bounded or unbounded, not necessarily connected. At each point of the interaction is characterized by four real parameters, the earlier studied case of - and -interactions being particular cases. We discuss spectral properties of these operators and derive operator inequalities between those referring to the same hypersurface but different couplings and describe their implications for spectral properties.
No keywords uploaded!
[ Download ] [ 2019-10-20 13:15:16 uploaded by Pavel_Exner ] [ 447 downloads ] [ 0 comments ]
  title={Generalized interactions supported on hypersurfaces},
  author={Pavel Exner, and Jonathan Rohleder},
  booktitle={Journal of Mathematical Physics},
Pavel Exner, and Jonathan Rohleder. Generalized interactions supported on hypersurfaces. 2016. Vol. 57. In Journal of Mathematical Physics. pp.041507.
Please log in for comment!
Contact us: | Copyright Reserved